# SDR HNAA2025051200319

- Difficulty date: March 24, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F036371 BAGGAGE DOOR INTERNAL SKIN CHAFED AT FWD LWR CORNER.  PERFORMED CUTOUT, FABRICATE REPAIR PART AND INSTALLED SERVICEABLE REPAIR FOR BAGGAGE DOOR INTERNAL SKIN AT LOWER FWD CORNER IAW EMB 145 SRM 52-30-01, ITEM #12, FIGURE 213 AND EO1-52-25-0127
